# SDR ASMF200604009

- Difficulty date: April 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 39,348 hours, 15,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0592
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 30,532 hours, 11,350 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT PLATFORM, GROUND PERSONNEL DEPLOYED THE R1 DOOR RAFT-SLIDE.  DURING REVIEW, IT WAS DETECTED THE BAR IN ARMED POSITION.  THE RAFT-SLIDE AND POWER RESERVOIR WERE REPLACED IAW MM 25-66-01 AND 52-11-33, TESTED CORRECT.
